# SDR HNAA3032091800332

- Difficulty date: August 20, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 51,724 hours, 48,336 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E991999 RUDDER 1 LOWER HINGE FITTING WORN.  REMOVED WORN RUDDER 1 LOWER HINGE FITTING AND INSTALLED SERVICEABLE RUDDER 1 LOWER HINGE FITTING ASSEMBLY IAW EMB145 SRM 51-40-02 AND AMM 20-10-01.
